Greetings to all...I am a 33-year-old female, and I come from a family of skin disorders (eczema, psoriasis, cystic acne, etc.). For many years, I've had these two dark patches on my back, along with itching, breaking open of the skin, bleeding, etc. I've ruined many shirts from the skin breaking open and bleeding. Finally, after many years of somehow being undiagnosed, a doctor immediately told me--after merely glancing at my back--that I had a severe form of eczema.
She prescribed me some strong steroidal cream, but it barely worked. I was told to get UV exposure, and although it temporarily calms the skin (as well as evens out some of the discoloration), when my tan goes away, I'm back to square one. I am embarrassed to show my back, as many times--when I have gotten the courage to do so--I've had rude comments thrown my way. Most people assume I have a dirty back (and, believe me, I am VERY hygienic, so this is hurtful to hear).
In short, my problem is that although creams and tanning subdue the eczema some, I cannot, for the life of me, get rid of the dark patches. They're very greyish-ashy looking. I am wondering if anyone else has this problem associated with eczema, and if it is even a part of the eczema problem? Perhaps I have something else in addition to eczema! It almost appears to me that it's a fine layer of "dead skin," which typically turns a dark color when skin dies, right? Maybe dermabrasion will help...although could my eczema skin handle such a harsh process? I know that lasering the skin allows new skin to come through, which perhaps is what I need to do, but it's expensive, and I worry, as I just said, about how harsh it would be to my damaged, eczema skin. I just don't know what else to do.
If anyone else has this problem--and more importanly had it resolved somehow--please respond. Thanks in advance for any help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?